# SDR DHL2008807523

- Difficulty date: May 9, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Condition: Canning
- Location: Rudder
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER SKIN OIL CANNING (STA ZR 136.000 - 125.000) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 55-6-1 FIG 1.  REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21.  FABRICATED PLATING AND BONDED DOUBLER BOTH FROM AL2024T3 0.016" IAW SRM 55-6-1 FIG 1 ITEM "A".  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9, TR NR 51-142, SRM 51-1-9A, TR NR 51-141.  CLEANED, TREATED AND PRIMED AREA AND PANEL PLATING IAW SRM 51-1-8B.  INSTALLED PANEL PLATING IAW SRM 51-1-11, SRM 51-1-21, SRM 51-1-21A.  REFER TO NR 107097 FOR BALANCING.
